# SDR N6WA20101201

- Difficulty date: December 1, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 13,406 hours, 9,357 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1015 S18-19l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT ON FUSELAGE SKIN AT FS 1015 AND BETWEEN STRINGERS 18L AND 19L.  REPAIRED FUSELAGE DENT AT FS1015 IAW REO 670-53-61-671.
